MathSciNet Relay Station
MathSciNet bibliographic data
MR2126275 (2006g:45006) 45E10 (45G05)
Chen, Wenxiong; Li, Congming Regularity of solutions for a system of integral equations. Commun. Pure Appl. Anal. 4 (2005), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement